# SDR SWIA202367166

- Difficulty date: January 8, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 21,133 hours, 11,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED FRAME 88 BETWEEN STRINGERS 27R/28R.    REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN STRINGERS 27R/28R. IAW SRM 51-40-08
